# SDR AALA20140419003

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,121 hours, 41,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EMERGENCY LIGHT BATTERY PACK MISSING TOP COVER.  REPLACED FWD OVERWING EMERGENCY LIGHT BATTERY PACK, OPERATIONS CHECKED NORMAL.
